MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC MICA FIRST MET TRANSLATOR STERILE MICA; GAUGE, DEPTH

WRIGHT MEDICAL TECHNOLOGY INC MICA FIRST MET TRANSLATOR STERILE MICA; GAUGE, DEPTH
Model Number 57S100MT
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The translator was broken while trying to translate the osteotomy site during a great toe bunion surgery.Other instrumentation was used to translate the met head laterally.
 
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction g8: this report should have been reported under fda registration number (b)(4) h5, h8.The reported event could be confirmed since an image was provided and matches the alleged failure mode.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The current instructions for use states: "surgical instruments and instrument cases are susceptible to damage from prolonged use, and through misuse or rough handling.Care must be taken to avoid compromising their exacting performance." a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
MICA FIRST MET TRANSLATOR STERILE MICA
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15260433
Report Number0001043534-2022-00003
Device Sequence Number20505096
Product Code HTJ
UDI-Device Identifier00889797071994
UDI-Public00889797071994
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number57S100MT
Device Catalogue Number57S100MT
Device Lot Number2486028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight73 KG